# SDR DL72S992808

- Difficulty date: December 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N540DA
- Make and model: Boeing 727232
- Aircraft serial: 22386
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 DOOR (S/N 634) HAD 2 BRACKETS BROKEN, ROD BENT, WEB DAMAGED AT LIGHTNING HOLE.  REPAIRED PER SRM 52-30-20, OPS CHECK GOOD.
